Regular matchstick graphs

Sascha Kurz, Rom Pinchasi

Research output: Contribution to journalArticlepeer-review


A matchstick graph is a plane geometric graph in which every edge has length 1 and no two edges cross each other. It was conjectured that no 5-regular matchstick graph exists. In this paper we prove this conjecture.

Original languageEnglish
Pages (from-to)264-267
Number of pages4
JournalAmerican Mathematical Monthly
Issue number3
StatePublished - Mar 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Regular matchstick graphs'. Together they form a unique fingerprint.

Cite this